Alert archive / North Carolina / Flash Flood Warnings in 2016
Flash Flood Warning 42, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Sep 29, 2016, 1:47 AM EDT for 7 counties in North Carolina. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 29, 2016, 1:47 AM EDT (05:47 UTC)
- Expired
- Sep 29, 2016, 4:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Anson County, NC, Harnett County, NC, Hoke County, NC, Lee County, NC, Moore County, NC, Richmond County, NC, Scotland County, NC
The radar
The Raleigh/Durham radar (KRAX), 97 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 29, 3:08 AM EDT | FLASH FLOOD | 6 Ese Vass, NC | FLOODING AT LOBELIA RD. AND MCGILL RD. . |
| Sep 29, 3:18 AM EDT | FLASH FLOOD | Pinehurst, NC | DOT DISPATCHED TO FLOODING, INCLUDING WATER UP TO THE DOOR OF MULTIPLE VEHICLES, AT MORGANTON RD. AND HIGHWAY 5. |
| Sep 29, 3:20 AM EDT | FLASH FLOOD | 4 Se Derby, NC | THE FIRE DEPARTMENT HAS BEEN DISPATCHED TO A 100-150 FT STRETCH OF DERBY RD. THAT IS COMPLETELY UNDER WATER, NEAR GOLD LEAF FARM RD. . |
| Sep 29, 4:00 AM EDT | FLASH FLOOD | 1 Nne Whispering Pines, NC | LAKEVIEW DR. AT THAGARD LN. HAS BEEN CLOSED DUE TO HIGH WATER. . |
| Sep 29, 4:00 AM EDT | FLASH FLOOD | Raeford, NC | NUMEROUS ROADS CLOSED DUE TO FLOODING IN RAEFORD AND OTHER AREAS THROUGHOUT HOKE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 81 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 5.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1262 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 7.6
The text
As transmitted.
587
WGUS52 KRAH 290547
FFWRAH
NCC007-085-093-105-125-153-165-290845-
/O.NEW.KRAH.FF.W.0042.160929T0547Z-160929T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
147 AM EDT THU SEP 29 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN HARNETT COUNTY IN CENTRAL NORTH CAROLINA...
MOORE COUNTY IN CENTRAL NORTH CAROLINA...
HOKE COUNTY IN CENTRAL NORTH CAROLINA...
NORTHERN SCOTLAND COUNTY IN CENTRAL NORTH CAROLINA...
SOUTHERN ANSON COUNTY IN CENTRAL NORTH CAROLINA...
LEE COUNTY IN CENTRAL NORTH CAROLINA...
RICHMOND COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 445 AM EDT
* AT 145 AM EDT...DOPPLER RADAR INDICATED TRAINING SHOWERS AND
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO
THREE TO THREE AND A HALF INCHES OF RAIN HAVE ALREADY FALLEN. HIGH
WATER SIGNS HAVE ALREADY BEEN PLACED ON MULTIPLE STREETS IN MOORE
COUNTY...INCLUDING ON U.S. HIGHWAY 1 BYPASS...AT WEST STREET AND
ARO ROAD, AND AT HIGHWAY 5 AND SAND PIT ROAD. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SANFORD...SOUTHERN PINES...ROCKINGHAM...WADESBORO...RAEFORD...
CARTHAGE...PINEHURST...HAMLET...ABERDEEN AND HOFFMAN.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY
ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN
ENCOUNTERING FLOODED ROADS...TURN AROUND...DON'T DROWN.
&&
LAT...LON 3518 7973 3516 7962 3518 7964 3522 7966
3552 7936 3553 7931 3554 7932 3556 7929
3554 7929 3553 7927 3557 7924 3555 7922
3556 7920 3562 7914 3560 7906 3491 7917
3481 7976 3481 8024 3486 8032
$$
261 follow-up statement
321
WGUS72 KRAH 290817
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
417 AM EDT THU SEP 29 2016
NCC007-105-290822-
/O.CAN.KRAH.FF.W.0042.000000T0000Z-160929T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANSON NC-LEE NC-
417 AM EDT THU SEP 29 2016
...THE FLASH FLOOD WARNING FOR SOUTHERN ANSON AND LEE COUNTIES IS
CANCELLED...
THE HEAVY RAIN AND THREAT OF FLOODING HAS ENDED.
LAT...LON 3481 7992 3490 7985 3498 7987 3501 7990
3504 7988 3508 7991 3518 7973 3516 7962
3522 7966 3552 7936 3550 7934 3547 7936
3544 7933 3543 7933 3540 7929 3535 7927
3531 7919 3540 7909 3491 7917 3481 7976
$$
NCC085-093-125-153-165-290845-
/O.CON.KRAH.FF.W.0042.000000T0000Z-160929T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARNETT NC-MOORE NC-HOKE NC-SCOTLAND NC-RICHMOND NC-
417 AM EDT THU SEP 29 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM EDT FOR
SOUTHWESTERN HARNETT...MOORE...HOKE...NORTHERN SCOTLAND AND RICHMOND
COUNTIES...
AT 412 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. FLASH FLOODING WILL CONTINUE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTHERN PINES...ROCKINGHAM...RAEFORD...CARTHAGE...PINEHURST...
HAMLET...ABERDEEN...HOFFMAN...WHISPERING PINES AND PINEBLUFF.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL BE
POSSIBLEACROSS NORTHEASTERN SCOTLAND...HOKE...AND HARNETT COUNTY ARE
POSSIBLE IN THE WARNED AREA. ELSEWHERE...LITTLE TO NO ADDITIONAL
RAIN IS EXPECTED...ALTHOUGH HIGH WATER REMAINS ON NUMEROUS ROADS
THROUGHOUT THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY
ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN
ENCOUNTERING FLOODED ROADS...TURN AROUND...DON'T DROWN.
&&
LAT...LON 3481 7992 3490 7985 3498 7987 3501 7990
3504 7988 3508 7991 3518 7973 3516 7962
3522 7966 3552 7936 3550 7934 3547 7936
3544 7933 3543 7933 3540 7929 3535 7927
3531 7919 3540 7909 3491 7917 3481 7976
$$
26What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 29, 1:45 AM EDT, 2 minutes earlier.
Area forecast discussion, Sep 29, 1:45 AM EDT, 2 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 145 AM EDT THU SEP 29 2016 .SYNOPSIS... A strong upper level low over the Great Lakes will drift southward through the Ohio valley tonight, stall over eastern Tennessee and Kentucky Thursday and Friday, then move back north through the Ohio valley and lower Great Lakes this weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 935 PM Wednesday... Severe thunderstorm watch will expire at 1000 PM... Localized flash flooding continues a threat. We will allow the Severe Thunderstorm Watch to expire at 1000 PM. Parameters indicate stabilizing of the boundary layer while large scale lift arrives from the west. Additional severe threat should be localized and not widespread. However, the threat of additional flash flooding is increasing as training of storms continues in favored areas. Two areas of strong to severe thunderstorms continue through our region. One line was located SW to NE through the southern Piedmont into the Sandhills. The other was located from near Charlotte NE through the Triad region. Both of these lines have been problematic with flash flooding around or north of Fayetteville into Harnett County, and over Greensboro. Large hail has been the main severe weather hazard with both lines. It appears that the low level jet will increase with strong surface moisture convergence into central NC overnight. The two distinct lines of storms may merge into one line toward late evening or just after midnight. This would place the main severe and flash flood threats from the Triad to the Triangle overnight. Some areas have already had 1 to 3 inches of rain with locally 4 inches in Harnett and NW Cumberland Counties. The Triad is currently in line for additional very heavy rain with additional flash flooding appearing likely, especially east of Winston-Salem, with Greensboro to Burlington targeted at the moment. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... As of 120 PM Wednesday... Additional showers and storms with training moderate to heavy rain remains likely over Central NC Thu, with a gradual shift to the ENE on Fri. The powerful mid level low will continue to sit and spin over KY on Thu before drifting/wobbling slightly northward to IN on Fri, with lobes of DPVA sweeping through western and central NC, along/atop the very slow-moving north-south oriented cold/occluded surface frontal zone. PW values remain elevated (over 1.5") over all but the far west Thu, shifting to east of I-95 Fri, beneath nearly continuous bands of pronounced upper divergence. The WRF-ARW/NMM both start the day Thu with a band of convection bisecting the forecast area, drifting slowly eastward through the far eastern Piedmont and Coastal Plain through Fri, filling in with better coverage with time, with a cell motion that presents a threat for training and resultant localized flooding. Will retain, with minor tweaks, the overall pattern of the earlier forecast, with lower chance pops west and high pops in the central/eastern CWA Thu, trending lower WSW to ENE through Fri but remaining high in the far eastern/NE forecast area Fri, tapering off further Fri night. Temps both days will be held down by clouds/precip in the east and by lowering post-front thicknesses in the western CWA. Highs in the upper 70s to lower 80s Thu and in the mid 70s to lower 80s Fri, still slightly above seasonal normals. Lows 60-68 Thu night and 54- 65 Fri night. -GIH && .LONG TERM /Saturday through Wednesday/... As of 320 PM Wednesday... A few showers are likely to linger Sat into Sun in the eastern CWA, along and east of the frontal zone, but otherwise this period appears mostly dry. The large mid-upper low centered over IN early Sat will drift across lower MI and slowly fill through Sun before being drawn across the St. Lawrence Valley and Northeast states by a shortwave trough rotating around a northern Atlantic polar vortex. This, in conjunction with a large longwave trough shifting onto the West Coast and over the western CONUS, will gradually build ridging over the eastern CONUS heading into early next week. The surface front over the East will continue to ease eastward and wash out with a weakening low level wind field fostering frontolysis. A few mainly afternoon showers are possible along this diffuse frontal zone over the far eastern counties of NC early next week, but the PW will be quite low elsewhere with a lack of instability, and will keep the forecast mostly dry. Temps should hold a bit above normal through the period, following thickness trends, with highs mostly in the upper 70s and lower 80s, and lows in the upper 50s to mid 60s. Uncertainty grows during the middle of next week, with a lot of questions regarding the fate of what is now Tropical Storm Matthew, located north of Venezuela this afternoon. However, at this time, it appears that it will still be far from NC through Wed. Check with the National Hurricane Center for the latest on Matthew. -GIH && .AVIATION /06Z THURSDAY THROUGH MONDAY/... As of 145 AM Thursday... The two distinct bands of showers and thunderstorms across Central NC are currently in the process of merging into one broader band across the central Piedmont and Sandhills. KRDU and KFAY will be the most impacted terminals, with KRWI to a lesser extent with Sub-VFR conditions in heavy rain along with the potential for gusty winds of 25 to 30 kts. Convective coverage and intensity should gradually decrease towards daybreak. In addition, a blanket of low (LIFR) stratus is expected to redevelop mainly over the Piedmont (INT/GSO) late tonight, before lifting and scattering to VFR with diurnal heating between 13-16Z Thu. That heating, in conjunction with lift supplied by a slow-moving wave of low pressure and associated frontal zone, will also cause showers and storms to re-develop by mid afternoon and linger into the evening. Outlook: Moist low-level air will continue to support early morning stratus/fog Friday morning and possibly again Saturday morning. Otherwise, Drier air is finally expected to filter into the region on Friday, leading to improved aviation conditions through the weekend. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett NEAR TERM...Badgett SHORT TERM...Hartfield LONG TERM...Hartfield AVIATION...CBL
Hazardous weather outlook, Sep 28, 9:58 PM EDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 958 PM EDT WED SEP 28 2016 NCZ007>011-021>028-038>043-073>078-083>086-088-089-300200- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 958 PM EDT WED SEP 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT ACROSS CENTRAL NORTH CAROLINA. 1 TO 3 INCHES OF RAIN IS EXPECTED IN AREAS WHERE TRAINING OF THE HEAVIEST RAIN OCCURS. FLASH FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT FLOODING TO THE NATIONAL WEATHER SERVICE. PWB
In the hours before
Local storm report, Sep 28, 9:37 PM EDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
937 PM EDT WED SEP 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLOOD 3 SSW ROCKFISH 34.95N 79.09W
09/28/2016 HOKE NC 911 CALL CENTER
FLOODING REPORTED NEAR HOMES ON MCCLEAN LOOP
RD AND ARABIA RD.
&&
SECLocal storm report, Sep 28, 10:00 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1000 PM EDT WED SEP 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLOOD 1 NNE BURLINGTON 36.10N 79.44W
09/28/2016 ALAMANCE NC EMERGENCY MNGR
EMERGENCY MANAGEMENT AND POLICE DEPARTMENT
REPORTED CONTINUED HIGH WATER WITH SOME ROAD
CLOSURES IN BURLINGTON.
&&
SECLocal storm report, Sep 28, 10:23 PM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1023 PM EDT WED SEP 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM FLOOD 2 SE FAYETTEVILLE 35.06N 78.88W
09/28/2016 CUMBERLAND NC 911 CALL CENTER
MULTIPLE REPORTS OF FLOODING AROUND
FAYETTEVILLE, INCLUDING AT CROSS CREEK MALL,
BARTONS LANDING, AND CLIFFDALE. MCCORMICK
BRIDGE IMPASSABLE.
&&
SECLocal storm report, Sep 28, 10:24 PM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1024 PM EDT WED SEP 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM FLOOD 3 NE GODWIN 35.24N 78.63W
09/28/2016 CUMBERLAND NC 911 CALL CENTER
FLOODING REPORTED ON I-95 NEAR THE HARNETT
CO LINE. .
&&
SECLocal storm report, Sep 28, 10:56 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1056 PM EDT WED SEP 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLOOD 1 E PLEASANT GROVE 36.19N 79.31W
09/28/2016 ALAMANCE NC BROADCAST MEDIA
VIEWER REPORTED 14 FOOT HOLE ON TANGLE RIDGE
TRAIL CAUSED BY FLOODING.
&&
NWS RALEIGH NC
IRIS SYSTEMSpecial weather statement, Sep 28, 11:29 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1129 PM EDT WED SEP 28 2016
NCZ008-024>026-040-041-290415-
WAKE NC-DURHAM NC-ORANGE NC-CHATHAM NC-FRANKLIN NC-
GRANVILLE NC-
1129 PM EDT WED SEP 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF WAKE...
DURHAM...SOUTHEASTERN ORANGE...EASTERN CHATHAM...WEST CENTRAL
FRANKLIN AND SOUTHERN GRANVILLE COUNTIES UNTIL 1215 AM EDT...
AT 1128 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SILER CITY TO NEAR
GOLDSTON TO CARTHAGE. MOVEMENT WAS NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
HEAVY RAIN AND MINOR FLOODING WILL ALSO BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
RALEIGH...DURHAM...CARY...CHAPEL HILL...OXFORD...CREEDMOOR...
WAKE FOREST...GARNER...CARRBORO AND FUQUAY-VARINA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS...STANDING WATER IN LOW LYING
AREAS...AND MINOR FLOODING OF CREEKS...STREAMS...AND AREAS OF POOR
DRAINAGE.
&&
LAT...LON 3625 7851 3618 7851 3618 7849 3613 7848
3592 7840 3567 7851 3552 7870 3558 7891
3552 7897 3554 7899 3555 7903 3561 7907
3575 7903 3596 7909 3641 7855
TIME...MOT...LOC 0328Z 230DEG 31KT 3570 7936 3556 7933 3534 7941
26The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 8:02 PM EDT | Special Weather Statement | RAH | Cumberland | 58 min |
| Sep 28, 8:10 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 65 min |
| Sep 28, 8:15 PM EDT | Flash Flood Warning | RAH | Alamance, Orange | 3 hr |
| Sep 28, 8:16 PM EDT | Special Weather Statement | RAH | Alamance, Randolph | 59 min |
| Sep 28, 8:28 PM EDT | Flash Flood Warning | RAH | Guilford | 3 hr |
| Sep 28, 9:11 PM EDT | Areal Flood Advisory | RAH | Montgomery, Stanly | 3 hr |
| Sep 28, 9:30 PM EDT | Special Weather Statement | RAH | Cumberland | 60 min |
| Sep 28, 10:24 PM EDT | Flash Flood Warning | RAH | Chatham, Montgomery, Moore, Randolph | 3 hr |
| Sep 28, 11:27 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Lee, Moore | 48 min |
| Sep 28, 11:29 PM EDT | Special Weather Statement | RAH | Durham, Granville, Wake | 46 min |
| Sep 29, 12:56 AM EDT | Areal Flood Advisory | RAH | Anson, Harnett, Hoke, Lee, Moore, Richmond and 1 more | 3 hr |
| Sep 29, 1:01 AM EDT | River Flood Warning | RAH | Cumberland | 4 days |
| Sep 29, 4:10 AM EDT | Areal Flood Advisory | RAH | Cumberland, Hoke, Sampson, Scotland | 3 hr |
| Sep 29, 4:45 AM EDT | Flash Flood Warning | RAH | Harnett, Hoke, Moore, Richmond, Scotland | 4 hr |
| Sep 29, 5:00 AM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Hoke | 5 hr |
| Sep 29, 7:33 AM EDT | Areal Flood Advisory | RAH | Sampson | 3 hr |
| Sep 29, 8:26 AM EDT | River Flood Warning | RAH | Chatham | 21 hr |
| Sep 29, 8:32 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax, Nash, Wayne, Wilson | 3 hr |
| Sep 29, 8:38 AM EDT | Areal Flood Warning | RAH | Harnett, Hoke, Moore, Richmond, Scotland | 6 hr |
| Sep 29, 9:20 AM EDT | Flash Flood Warning | RAH | Wayne | 3 hr |
| Sep 29, 10:01 AM EDT | Flash Flood Watch | RAH | Cumberland, Edgecombe, Harnett, Hoke, Johnston, Lee and 6 more | 12 hr |
| Sep 29, 10:17 AM EDT | Areal Flood Warning | RAH | Cumberland, Harnett, Hoke, Sampson | 6 hr |
| Sep 29, 10:40 AM EDT | Flash Flood Warning | RAH | Cumberland, Harnett | 30 hr |
| Sep 29, 11:59 AM EDT | Flash Flood Warning | RAH | Cumberland, Hoke | 30 hr |
| Sep 29, 12:14 PM EDT | Areal Flood Advisory | RAH | Wayne | 3 hr |
| Sep 29, 1:21 PM EDT | Flash Flood Warning | RAH | Cumberland, Sampson | 6 hr |
| Sep 29, 4:14 PM EDT | Areal Flood Warning | RAH | Cumberland, Harnett, Hoke, Sampson | 6 hr |
| Sep 29, 6:48 PM EDT | Special Weather Statement | RAH | Anson | 57 min |
| Sep 29, 7:18 PM EDT | Flash Flood Warning | RAH | Cumberland, Sampson | 24 hr |
Nearby
Flash Flood Warnings in North Carolina, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.